MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code Tingling (2171)
Date of Event 03/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause - strip inserted backwards or upside-down.(b)(4).Note: after several attempts manufacturer contacted customer on 4/7/2017 in a follow-up call in order to ensure the customer's condition since the initial call; customer had no symptoms and no medical attention was needed or reported since the previous call.
 
Event or Problem Description
The customer called stating the meter would not turn on.The customer also stated that it looks like the battery exploded in the meter.Customer stated she has not used the meter for a year and a half.During the call on (b)(6) 2017, it was verified that the battery had been installed properly with the + sign upwards.The customer's expected fasting blood glucose test result range was undisclosed.During the call on (b)(6) 2017, the customer stated she was having tingling in her hands and feet.Customer stated she thought her blood glucose was high.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product storage was undisclosed.The test strip lot manufacturer's expiration date is 02/28/2016; strips are expired.The meter memory was not reviewed for previous test result history.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6512948
Report Number1000113657-2017-00713
Device Sequence Number18998385
Product Code NBW
UDI-Device Identifier00021292004576
UDI-Public(01)00021292004576
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2016
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRP4258
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2017
Initial Report FDA Received Date04/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY